Sign in to follow this  
Followers 0
revlongoo

Chris Cornell dead

80 posts in this topic

26 minutes ago, jman3000 said:

So, Narcan was from the EMT. Sounds like he Oded on Ativan and painkillers to me. What a shame. I wonder what was going through his head when he took that many Ativan? 

Apparently some were given to him by his bodyguard from previous reports. I can't imagine what must be going through that man's mind to know that he potentially contributed to this tragedy.

Share this post


Link to post
Share on other sites
4 hours ago, jman3000 said:

So, Narcan was from the EMT. Sounds like he Oded on Ativan and painkillers to me. What a shame. I wonder what was going through his head when he took that many Ativan? 

None of the drugs in the toxicology report are pain killers. There is an error in TMZ's description of the drugs.  Butalbital is a barbituate primarily prescribed to treat tension headaches. It is combined with acetaminophen and/or aspirin which are pain relievers. It can also be prescribed with codeine, but he didn't show to have that in his system. I am curious what "other barbiturates" were found and amounts. 4mg Ativan is not that much. Personally, I've taken all the medicine he has along with Vicodin and Soma. Everything combined will make you drowsy and depress your respiratory system. He hung himself plain and simple. 

 

Share this post


Link to post
Share on other sites
59 minutes ago, revlongoo said:

4mg Ativan is not that much.

Could it still not have had an effect on his judgment? I know nothing of this drug beyond what I've read in articles but I have read that he still had way above the recommended dosage and that high levels can lead to suicidal behavior. 

Could something else in his bloodstream have worked with it? It just seems peculiar that someone who nobody seems to have expected to kill himself did so after taking too much of a drug that is listed as being linked to suicide.

The man obviously had his issues, but I have trouble thinking that the drugs had nothing at all to do with what happened. 

Share this post


Link to post
Share on other sites
22 hours ago, pen said:

Could it still not have had an effect on his judgment? I know nothing of this drug beyond what I've read in articles but I have read that he still had way above the recommended dosage and that high levels can lead to suicidal behavior. 

Could something else in his bloodstream have worked with it? It just seems peculiar that someone who nobody seems to have expected to kill himself did so after taking too much of a drug that is listed as being linked to suicide.

The man obviously had his issues, but I have trouble thinking that the drugs had nothing at all to do with what happened. 

2 to 4 mg is the recommended dose for insomnia. If he had been on it for awhile he was probably taking the higher dose. For anxiety the recommended dose is 1 to 3 mg two to three times a day. Not to get to technical, but his toxicology showed he had a 200 ng/mL level of Ativan in his blood. A person between 50-240 ng/mL  would pass a drug screening as being within therapeutic range. 

Again, the drugs combined and the doses would make him drowsy and he might sleep for a long time. The medical examiner stated  "these drugs did not contribute to the cause of death."

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0

  • Recently Browsing   0 members

    No registered users viewing this page.